Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

1999 year

"Combinatorial formulae for the x_y-genus of a polyoriented quasitoric manifold". Russian Math. Surveys 54 (1999), no.5, 1037-1039.

Go to publication

Authors: Panov T.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site